Boundary hemivariational inequality of parabolic type
 

Preprint
(2004)

Author(s):  
      
S. Migórski, migorski(at)softlab.ii.uj.edu.pl
      
A. Ochal, ochal(at)softlab.ii.uj.edu.pl
     
       Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 18

Abstract: In this paper we consider a parabolic hemivariational inequality with a nonmonotone multivalued boundary condition and with a time dependent pseudomonotone operator. We establish the existence of solutions for such inequality. Our proof is based on a known result on the surjectivity of operators of pseudomonotone type. We present an example of semipermeability heat conduction problem to which the result applies.

Keywords: Hemivariational inequalities, subdifferential, multifunction, nonconvex, semipermeability.

Published: Nonlinear Analysis Theory Methods and Applications, 57 (4) (2004), 579-596.